$I_\lambda$-Double statistical convergence of order $α$ in topological groups
AbstractWe introduce а new notion, namely, $I_\lambda$-double statistical convergence of order \alpha in topological groups. Consequently, we investigate some inclusion relations between $I$ -double statistical and $I_\lambda$ -double statistical convergence of order $\alpha$ in topological groups. We also study many other related concepts.
How to Cite
SavaşE. “$I_\lambda$-Double Statistical Convergence of Order $α$ in Topological Groups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 9, Sept. 2016, pp. 1251-8, http://umj.imath.kiev.ua/index.php/umj/article/view/1918.